# SDR USAA920081917

- Difficulty date: October 8, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR Q5 CHECK NR 03C10000029/028, LT ELEVATOR UPPER SURFACE DELAMINATED, 3" FORWARD OF TRIM TAB CONTROL ROD CUT OUT.  REPAIRED LT ELEVATOR UPPER SURFACE, 3" FORWARD OF TRIM TAB CONTROL ROD CUT OUT IAW US AIRWAYS EA 100676.
